Jump to content
Important Survey - Please Participate ×

In such a bad place!


[...]

Recommended Posts

I keep having these spells like every nerve in my body is exposed! On top of the head pressure, rapid heart rate, burning down my left arm. I can be fine one minute and it will come back out of nowhere! Please can anyone relate? I’m old and don’t know if I need to go to the ER! I’ve had every system in my body checked out and all comes back normal. Please help if you can!
Link to comment
Share on other sites

Believe it or not, I used to read chapter 3 of the Ashton manual when I was feeling awful, it helped calm my fears that something was wrong with me, other than benzo withdrawal that is.  https://www.benzo.org.uk/manual/bzcha03.htm

 

If you've had all of the tests, then we're pretty much left with normal symptoms, especially if you can be fine one minute and not the next, I mean what other ailment does this to us, it's ridiculous!  >:(

Link to comment
Share on other sites

Thanks so much pamster! You’re right and I know this but when the symptoms are this horrific my mind tells me to be very afraid! I didn’t have symptoms like this when I was tapering. The first 2 1/2 months after jumping were pretty good. These horrible symptoms started when I was 3 months out. I’m going into 4 months out now. Is this common?

 

Hanks so much, Sandy

Link to comment
Share on other sites

I'm sorry you're going through this. I know going to the ER seems like the right thing to do but it's not, especially these days. Please take comfort in knowing that this is all part of the healing process. Hang in there. You're not alone.
Link to comment
Share on other sites

Thanks so much pamster! You’re right and I know this but when the symptoms are this horrific my mind tells me to be very afraid! I didn’t have symptoms like this when I was tapering. The first 2 1/2 months after jumping were pretty good. These horrible symptoms started when I was 3 months out. I’m going into 4 months out now. Is this common?

 

Hanks so much, Sandy

 

From chapter 3, told ya, she's got all the answers.  ;)  But as she mentions, have you had any recent stress in your life other than Covid19, never mind Covid19 is stressful enough and quite capable of ramping up your symptoms. 

 

My prescription for you is distract, distract, distract!  :thumbsup:

 

During benzodiazepine withdrawal, symptoms characteristically wax and wane, varying in severity and type from day to day, week to week, and even during the course of a day. Some symptoms come and go; others may take their place. There is no need to be discouraged by these wave-like recurrences; the waves become less severe and less frequent as time passes. Typically "Windows" of normality, when you feel positively well for a few hours or days, appear after some weeks; gradually the "Windows" become more frequent and last longer, while any intervening discomfort ebbs away.

 

It is impossible to give an exact time for the duration of withdrawal symptoms. It depends on where you start from, how much support you need and receive, how you manage your taper and many other factors. With slow tapering, some long-term users have virtually lost all their symptoms by the time they take their last tablet, and in the majority symptoms disappear within a few months. Vulnerability to extra stress may last somewhat longer and a severe stress may - temporarily - bring back some symptoms. Whatever your symptoms, it is best not to dwell on them. Symptoms are just symptoms after all and most of them in withdrawal are not signs of illness but signals of recovery. Furthermore, as your mind clears, you can work out more and more effective ways to deal with them so that they become less significant.

 

One reassuring finding from many clinical studies is that eventual success in withdrawal is not affected by duration of use, dosage or type of benzodiazepine, rate of withdrawal, severity of symptoms, psychiatric diagnosis, or previous attempts at withdrawal. Thus from almost any starting point, the motivated long-term user can proceed in good heart.

Link to comment
Share on other sites

I am recovering from a kidney infection and have been on mega doses of antibiotics. The antibiotics have really hurt my stomach.

 

Thank you so much for your help! :thumbsup:

Link to comment
Share on other sites

×
×
  • Create New...